Open Access System for Information Sharing

Login Library

 

Article
Cited 15 time in webofscience Cited 0 time in scopus
Metadata Downloads

A PROBABILISTIC LANGUAGE BASED ON SAMPLING FUNCTIONS

Title
A PROBABILISTIC LANGUAGE BASED ON SAMPLING FUNCTIONS
Authors
Park, SPfenning, FThrun, S
POSTECH Authors
Park, S
Date Issued
Dec-2008
Publisher
ASSOC COMPUTING MACHINERY
Keywords
Languages; Experimentation; Probabilistic language; probability distribution; sampling function; robotics
URI
http://oasis.postech.ac.kr/handle/2014.oak/28538
DOI
10.1145/1452044.1452
ISSN
0164-0925
Article Type
Article
Citation
ACM TRANSACTIONS ON PROGRAMMING LANGUAGES AND SYSTEMS, vol. 31, no. 1, 2008-12
Files in This Item:
There are no files associated with this item.

qr_code

  • mendeley

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Related Researcher

Researcher

박성우PARK, SUNGWOO
Dept of Computer Science & Enginrg
Read more

Views & Downloads

Browse